BibTeX record journals/ejgta/MojdehA19

download as .bib file

@article{DBLP:journals/ejgta/MojdehA19,
  author    = {Doost Ali Mojdeh and
               Morteza Alishahi},
  title     = {Outer independent global dominating set of trees and unicyclic graphs},
  journal   = {{EJGTA}},
  volume    = {7},
  number    = {1},
  pages     = {121--145},
  year      = {2019},
  url       = {https://doi.org/10.5614/ejgta.2019.7.1.10},
  doi       = {10.5614/ejgta.2019.7.1.10},
  timestamp = {Wed, 22 May 2019 16:42:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejgta/MojdehA19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics